# SDR DXTA2013020405269

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 5,740 hours, 3,598 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1242A000001
- Part serial: 00240
- Condition: Failed
- Location: Te Flaps
- Part time: 5,741 hours, 3,599 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT APPROX 13,000 FEET, ATTEMPTED TO EXTEND THE FLAPS TO 20 THE SLAT/FLAP MAINT MESSAGE CAME ON AND THEY STOPPED AT 18 DEGREES.  RECYCLED THE FLAPS AND THE MESSAGE CAME ON AGAIN AND FLAPS STOPPED AT 6 DEGREES.  RECYCLED FLAPS AGAIN, THIS TIME THE MESSAGE CAME ON AND THE FLAPS WOULD NOT MOVE FROM THE 0 POSITION.  LANDED WITH KRUEGERS AND SLATS EXTENDED, FLAPS AT 0.  FSECU HAD FLAP SYSTEM JAM LIGHT ILLUMINATED.    REMOVED FLAP PDU AND INSTALLED REPAIRED FLAP PDU IAW CMP 275210. COMPLIED WITH CMP 275101 FLAP/SLAT CONTROL AND DRIVE SYS  FUNCTIONAL TESTED WITH NO DEFECTS NOTED.
